# SDR AALA20050340

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT ROWS 27 TO 36 INOPERATIVE.  REPLACED BATTERY PACK FOR AFT FLOOR PROXIMITY EMERGENY LIGHTS FOR ROWS 27 TO 36.  SYSTEM GROUND CHECKED NORMAL OPERATION.
